# SDR 06FDEA2124

- Difficulty date: May 31, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 727233
- Aircraft serial: 21675
- Aircraft time: 46,203 hours, 27,997 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 1110 BETWEEN STRS 30 AND 29 RT SHEAR TIE IS CORRODED.  REPAIRED SHEAR TIE IN AFT CARGO BAY AT BS 1110 BETWEEN S30 & 29R IAW SRM 51-40-03.
